# SDR 95ZZZX690

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N472TL
- Make and model: Beech 58
- Aircraft serial: TH1112
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: B3040
- Condition: Liner Cracked
- Location: Comb Liner
- Part time: 2,400 hours
- Component: Janitrol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 82-07-3, FOUND COMBUSTION LINER CRACKED.  REPLACED LINER WITH NEW.  HEATER OPERATION CHECKED GOOD.  AD IS 13 YEARS OLD, PERHAPS RE-ISSUE, SO IT IS NOT FORGOTTEN.
